I have had pale skin on my glans for over ten years. Since I was a kid, I have never had a problem. There are no symptoms like soreness or irritation. It is just purely the appearance of it that I do not like. People had said it could be a fungal infection. I have tried creams and oral capsules for improvement. I need your opinion on what you think it could be. Kindly help.
Welcome to icliniq.com.
I understand your concern. I have gone through the pictures attached (attachment removed to protect the patient’s identity). The possible differentials for your condition include lichen sclerosus et atrophicus (LSA) and genital vitiligo. Therefore, there is no need to panic. However, I suggest you stop using antifungals or steroids as they would damage your skin. I also suggest you apply Tacrolimus 0.1 % twice daily for three months and look for repigmentation.
Kindly revert in case of further queries.
Thank you for the reply. Could you tell me a good cream that I could use? Kindly help.
Welcome back to icliniq.com.
I understand your concern. I would suggest you use Tacrolimus 0.1 % ointment.
I hope you understand.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Except for the cosmetic problem with appearance, penile vitiligo is not dangerous ... Because, penile function and its sensitivity are not affected ... I have a patch of vitiligo on my glans penis for almost 15 years ...... Read fullCan psoriasis cause dark discoloration of the penis?
I read a lot about penile cancers and figured discoloration as one of the early symptoms ... I also came to know about other benign conditions like penile melanosis ... Read fullHow to get rid of the spots on my penis?
This is type of penile vitiligo ... It is not a dangerous problem and it is not going to impair penile function in future ... In vitiligo the skin loses its normal dark pigmentation ...... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now